# SDR CA070207001

- Difficulty date: February 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 17,569 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MC815A51
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR IN TRANSIT LIGHT STAYED ON AFTER GEAR WAS SELECTED UP AND AN ALTERNATE GEAR EXTENSION WAS DONE AND THE A/C RETURNED TO BASE. THE LANDING GEAR CONTROL RELAY BOX WAS REPLACED AND LANDING GEAR SYSTEM FUNCTION CHECKED SERVICEABLE. (TC NR 20070207001)
